Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Pregnant. Having pain in chest, feeling constipated and uncomfortable under breathe. What's going on?

User rating for this question
Very Good
Answered by

Oncologist, Surgical
Practicing since : 2008
Answered : 576 Questions
Recovering speed user and 16wks n 3 days pregnantI experienced sharp pains in the middle of my chest for about five mins which then started hurting al over my stomach n then eased up not so bad then stayed on my right side of my stomach inbeyween my rib n middle of my tummy just underneath my breast I am also constipated and the pain has subsided but still remains I am also coming down of meth should I go to hospital
Posted Thu, 19 Jul 2012 in Early Pregnancy Signs and Symptoms
Answered by Dr. Rohan Khandelwal 1 hour later
Thank you for writing in.
Looks like you are going through a rough patch but I am glad that you are seeking a medical opinion.
Although, colicky abdominal pain is quite a common withdrawal symptom in patient's recovering from speed/ meth addiction but it is always better to rule out the cause of abdominal pain, specially during pregnancy (because there are two lives at stake). The pain you have described, can also be due to appendicitis or cholecystitis and it is best to rule out these conditions by getting an ultrasound of the abdomen (which is safe in pregnancy). Constipation can also lead to colicky pain.
My advise to you would be to go the hospital and get yourself examined by a physician, who can then send you for an ultrasound.
Hope you get well soon.
Above answer was peer-reviewed by
Follow-up: Pregnant. Having pain in chest, feeling constipated and uncomfortable under breathe. What's going on? 29 hours later
I am concerned how much stress it puts on my baby when im coming down and withdrawing emotional n angry im also having a hard time wif my partner/ ex witch has made me a emotional wreck will this cause me to misscarry
Answered by Dr. Rohan Khandelwal 6 hours later
I can see that you are going through a tough time dealing with these problems. Undue stress does increase the chances of a miscarriage slightly and I would suggest that you XXXXXXX your regular doctor and ask him/ her to help you tide over this problem. Unfortunately, you cannot take a lot of medicines during your pregnancy to tide over this problem. You should consider joining a support group, where people can help out.

If there is anything else I can help you out with, do let me know.
Take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor